# SDR SWAA2025012975365

- Difficulty date: December 9, 2024
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 58,093 hours, 35,146 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL WEB LOCATED BTW BS 344TO BS 360 RBL 50.5 WL 208.1 AT FWD GALLEY AREA 2024-758680<[01] REPLACED INTERCOSTAL WEB LOCATED BTW BS 344TO BS 360 RBL 50.5 WL 208.1 AT FWD GALLEY AREA I.A.W B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 141A5400 SHEET 14 REV-. SEE INDIVIDUAL SIGN OFF BELOW;[02] TASK COMPLETED SEE INDIVIDUAL SIGNOFFS BELOW.
